MathSciNet Relay Station
MathSciNet bibliographic data
MR2679629 (2011i:53100) 53C44 (58E10 58E20)
Lin, Longzhi; Wang, Lu Existence of good sweepouts on closed manifolds. Proc. Amer. Math. Soc. 138 (2010), no. 11, 4081–4088.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement